15mg Mirtazapine added

M

mollydoublybarrely

Member
Joined
Jul 2, 2013
Messages
24
#1
I have finally been given a change of medication, something I have needed for a while. However I am on day 2 of my changeover and I wan't off it already.

I have been prescribed 15mg Mirtazapine, had my sertraline dosage lowered to 150mg and the sside effects are pretty much horrific to be honest.

Within half an hour of taking Mirtazapine in the evening I am unconscious. During the day my appetite is insatiable and I really really don't want to put on weight. I already hate my horrible stomach as it is without getting fat in addition to this and it will only make my mood worse.

Can anyone help? Has anyone had these symptoms ease after a while? Did any of you stop taking them within the first week because of the symptoms?

:confused:
 
calypso

calypso

Well-known member
Admin
Moderator
Joined
Jan 5, 2011
Messages
41,857
Location
Lancashire
#3
I'm on 45mg, and initially it does make you sleepy - you do take it at night, don't you? If not ask them to change that immediately. As for the appetite, I got in loads of fruit and nuts to nibble. Initially I put on weight, but I disciplined myself with the fruit.

Give it time honey, they will have to put it up to 30 after a while, as that is what they call a therapeutic dose. It will quieten down, I promise.
 
megirl

megirl

Well-known member
Joined
Apr 9, 2010
Messages
6,538
Location
NZ
#4
I was on it but it just didnt agree with me, I couldn't cope with putting on weight.
Though I did put on weight even though i dont eat a lot, but in hindsight i was probably eating not a lot but when i was eating it would of just been crap food,
Hang in there its worth giving it a go,
x